Alert archive / Wyoming / High Wind Warnings in 2008
High Wind Warning 26, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Mar 27, 2008, 2:26 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2008, 2:26 PM MDT (20:26 UTC)
- Expired
- Mar 27, 2008, 8:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KCYS 272026 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 226 PM MDT THU MAR 27 2008 ...STRONG WEST WINDS WILL AFFECT SOUTHEAST WYOMING THROUGH EARLY THIS EVENING... .A COLD FRONT HAS MOVED INTO EASTERN WYOMING EARLY THIS AFTERNOON. THE FRONT WILL CONTINUE TO MOVE EAST AND WILL MOVE EAST OF SOUTHEAST WYOMING BY LATE THIS AFTERNOON. BEHIND THE FRONT WILL BE WEST WINDS WILL GUSTS TO BETWEEN 45 AND 55 MPH THROUGH THE EARLY EVENING. THE WINDS WILL BE EVEN STRONGER IN THE NORTHERN PART OF CARBON COUNTY AND THE LARAMIE RANGE AND NEARBY AREAS. THE WINDS WILL GUST AS HIGH AS 65 MPH IN THOSE AREAS. WYZ062-064-066-067-280200- /O.NEW.KCYS.HW.W.0026.080327T2026Z-080328T0200Z/ NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...GARRETT... BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY 226 PM MDT THU MAR 27 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. WEST WINDS WILL BE SUSTAINED AT 35 TO 45 MPH THROUGH THE EARLY EVENING WITH GUSTS AS HIGH AS 65 MPH OVER NORTHERN CARBON COUNTY AND THE LARAMIE RANGE AND NEARBY AREAS. THE WINDS WILL DIMINISH AROUND SUNSET. THE CITIES OF WHEATLAND...CHUGWATER... MEDICINE BOW ARE INCLUDED IN THE WARNING AS ARE PORTIONS OF INTERSTATES 25 AND 80. SINCE 1 PM...WIND GUSTS HAVE BEEN AROUND 60 MPH AT RAWLINS AND THE BORDEAUX EXIT ON INTERSTATE 25. THE STRONG WINDS AND SUDDEN GUSTS WILL CAUSE HAZARDOUS TRAVEL IN THE WARNING AREA THROUGH EARLY THIS EVENING. THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES ARE ESPECIALLY VULNERABLE TO THE VERY WINDY CONDITIONS. $$ WEILAND
4 follow-up statements
000 WWUS75 KCYS 272036 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 236 PM MDT THU MAR 27 2008 ...STRONG WEST WINDS WILL AFFECT SOUTHEAST WYOMING THROUGH EARLY THIS EVENING... .A COLD FRONT HAS MOVED INTO EASTERN WYOMING EARLY THIS AFTERNOON. THE FRONT WILL CONTINUE TO MOVE EAST AND WILL MOVE EAST OF SOUTHEAST WYOMING BY LATE THIS AFTERNOON. BEHIND THE FRONT WILL BE WEST WINDS WILL GUSTS TO BETWEEN 45 AND 55 MPH THROUGH THE EARLY EVENING. THE WINDS WILL BE EVEN STRONGER IN THE NORTHERN PART OF CARBON COUNTY AND THE LARAMIE RANGE AND NEARBY AREAS. THE WINDS WILL GUST AS HIGH AS 65 MPH IN THOSE AREAS. WYZ061-280200- /O.EXA.KCYS.HW.W.0026.000000T0000Z-080328T0200Z/ SOUTHWEST CARBON- INCLUDING THE CITY OF...RAWLINS 236 PM MDT THU MAR 27 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. WEST WINDS WILL BE SUSTAINED AT 35 TO 45 MPH THROUGH THE EARLY EVENING WITH GUSTS AS HIGH AS 65 MPH OVER NORTHERN CARBON COUNTY AND THE LARAMIE RANGE AND NEARBY AREAS. THE WINDS WILL DIMINISH AROUND SUNSET. THE CITIES OF WHEATLAND...CHUGWATER... MEDICINE BOW ARE INCLUDED IN THE WARNING AS ARE PORTIONS OF INTERSTATES 25 AND 80. SINCE 1 PM...WIND GUSTS HAVE BEEN AROUND 60 MPH AT RAWLINS AND THE BORDEAUX EXIT ON INTERSTATE 25. THE STRONG WINDS AND SUDDEN GUSTS WILL CAUSE HAZARDOUS TRAVEL IN THE WARNING AREA THROUGH EARLY THIS EVENING. THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES ARE ESPECIALLY VULNERABLE TO THE VERY WINDY CONDITIONS. $$ WYZ062-064-066-067-280200- /O.CON.KCYS.HW.W.0026.000000T0000Z-080328T0200Z/ NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...GARRETT... BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY 236 PM MDT THU MAR 27 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. WEST WINDS WILL BE SUSTAINED AT 35 TO 45 MPH THROUGH THE EARLY EVENING WITH GUSTS AS HIGH AS 65 MPH OVER NORTHERN CARBON COUNTY AND THE LARAMIE RANGE AND NEARBY AREAS. THE WINDS WILL DIMINISH AROUND SUNSET. THE CITIES OF WHEATLAND...CHUGWATER... MEDICINE BOW ARE INCLUDED IN THE WARNING AS ARE PORTIONS OF INTERSTATES 25 AND 80. SINCE 1 PM...WIND GUSTS HAVE BEEN AROUND 60 MPH AT RAWLINS AND THE BORDEAUX EXIT ON INTERSTATE 25. THE STRONG WINDS AND SUDDEN GUSTS WILL CAUSE HAZARDOUS TRAVEL IN THE WARNING AREA THROUGH EARLY THIS EVENING. THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES ARE ESPECIALLY VULNERABLE TO THE VERY WINDY CONDITIONS. $$ WEILAND
000 WWUS75 KCYS 280004 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 604 PM MDT THU MAR 27 2008 ...STRONG WEST WINDS WILL CONTINUE OVER PARTS OF SOUTHEAST WYOMING THROUGH EARLY THIS EVENING... .WEST WINDS WILL BE SUSTAINED AT 25 TO 40 MPH THROUGH EARLY THIS EVENING. GUSTS BETWEEN 55 AND 65 MPH CAN ALSO BE EXPECTED ACROSS NORTHERN CARBON COUNTY...THE LARAMIE RANGE...PLATTE COUNTY AND THE EASTERN PART OF LARAMIE COUNTY. GUSTS WILL REACH 50 MPH IN THE SOUTHWESTERN PART OF THE NEBRASKA PANHANDLE. WYZ070-280200- /O.EXA.KCYS.HW.W.0026.000000T0000Z-080328T0200Z/ PINE BLUFFS- INCLUDING THE CITY OF...PINE BLUFFS 604 PM MDT THU MAR 27 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. WEST WINDS WILL BE SUSTAINED AT 35 TO 45 MPH THROUGH THE EARLY EVENING WITH SOME BRIEF GUSTS AROUND 60 MPH MAINLY IN RURAL AREAS. THE WINDS WILL SLOWLY DECREASE AFTER SUNSET. THE STRONG WINDS AND SUDDEN GUSTS WILL CAUSE HAZARDOUS TRAVEL IN THE WARNING AREA EARLY THIS EVENING. THOSE IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES ARE ESPECIALLY VULNERABLE TO THE HIGH WINDS. $$ WYZ061-062-064-066-067-280200- /O.CON.KCYS.HW.W.0026.000000T0000Z-080328T0200Z/ SOUTHWEST CARBON-NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE- PLATTE- INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW... GARRETT...BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY 604 PM MDT THU MAR 27 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. WEST WINDS WILL BE SUSTAINED AT 35 TO 45 MPH THROUGH EARLY THIS EVENING WITH GUSTS BETWEEN 60 AND 65 MPH. THE WINDS WILL SLOWLY DECREASE AFTER SUNSET. THE CITIES OF WHEATLAND...CHUGWATER... MEDICINE BOW ARE INCLUDED IN THE WARNING AS ARE PORTIONS OF INTERSTATES 25 AND 80. THE STRONG WINDS AND SUDDEN GUSTS WILL CAUSE HAZARDOUS TRAVEL IN THE WARNING AREA EARLY THIS EVENING. THOSE IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES ARE ESPECIALLY VULNERABLE TO THE HIGH WINDS. $$ NEZ019-020-054-280200- /O.NEW.KCYS.WI.Y.0009.080328T0004Z-080328T0200Z/ SCOTTS BLUFF-BANNER-KIMBALL- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... KIMBALL 604 PM MDT THU MAR 27 2008 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. SINCE LATE AFTERNOON...STRONG WEST WINDS HAVE SPREAD INTO THE SOUTHWEST PART OF THE NEBRASKA PANHANDLE. SPEEDS WERE FROM 25 TO 35 MPH WITH GUSTS AROUND 50 MPH. THE STRONG WINDS WILL PERSIST UNTIL NEARLY 8 PM BEFORE DECREASING RAPIDLY LATE THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JLH
000 WWUS75 KCYS 280041 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 641 PM MDT THU MAR 27 2008 ...STRONG WEST WINDS WILL CONTINUE OVER PARTS OF SOUTHEAST WYOMING THROUGH EARLY THIS EVENING... .WEST WINDS WILL BE SUSTAINED AT 25 TO 40 MPH THROUGH EARLY THIS EVENING. GUSTS BETWEEN 55 AND 65 MPH CAN ALSO BE EXPECTED ACROSS NORTHERN CARBON COUNTY...THE LARAMIE RANGE...PLATTE COUNTY AND LARAMIE COUNTY. GUSTS WILL REACH 50 MPH IN THE SOUTHWESTERN PART OF THE NEBRASKA PANHANDLE. WYZ069-280200- /O.EXA.KCYS.HW.W.0026.000000T0000Z-080328T0200Z/ CHEYENNE FOOTHILLS- INCLUDING THE CITY OF...CHEYENNE 641 PM MDT THU MAR 27 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. WEST WINDS WILL BE SUSTAINED AT 30 TO 40 MPH THROUGH EARLY THIS EVENING WITH GUSTS AROUND 60 MPH. THE WINDS WILL SLOWLY DECREASE AFTER SUNSET. THE STRONG WINDS AND SUDDEN GUSTS WILL CAUSE HAZARDOUS TRAVEL IN THE WARNING AREA EARLY THIS EVENING. THOSE IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES ARE ESPECIALLY VULNERABLE TO THE HIGH WINDS. $$ WYZ061-062-064-066-067-070-280200- /O.CON.KCYS.HW.W.0026.000000T0000Z-080328T0200Z/ SOUTHWEST CARBON-NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE- PLATTE-PINE BLUFFS- INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW... GARRETT...BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY... PINE BLUFFS 641 PM MDT THU MAR 27 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. WEST WINDS WILL BE SUSTAINED AT 35 TO 45 MPH THROUGH EARLY THIS EVENING WITH GUSTS BETWEEN 60 AND 65 MPH. THE WINDS WILL SLOWLY DECREASE AFTER SUNSET. THE CITIES OF WHEATLAND...CHUGWATER... MEDICINE BOW AND RAWLINS ARE INCLUDED IN THE WARNING AS ARE THE LARAMIE RANGE AND PORTIONS OF INTERSTATES 25 AND 80. THE STRONG WINDS AND SUDDEN GUSTS WILL CAUSE HAZARDOUS TRAVEL IN THE WARNING AREA EARLY THIS EVENING. THOSE IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES ARE ESPECIALLY VULNERABLE TO THE HIGH WINDS. $$ NEZ019-020-054-280200- /O.CON.KCYS.WI.Y.0009.000000T0000Z-080328T0200Z/ SCOTTS BLUFF-BANNER-KIMBALL- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... KIMBALL 641 PM MDT THU MAR 27 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. SINCE LATE AFTERNOON...STRONG WEST WINDS HAVE SPREAD INTO THE SOUTHWEST PART OF THE NEBRASKA PANHANDLE. SPEEDS WERE FROM 25 TO 35 MPH WITH GUSTS AROUND 50 MPH. THE STRONG WINDS WILL PERSIST UNTIL NEARLY 8 PM BEFORE DECREASING RAPIDLY LATE THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JLH
000 WWUS75 KCYS 280211 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 811 PM MDT THU MAR 27 2008 WYZ061-062-064-066-067-069-070-280315- /O.EXP.KCYS.HW.W.0026.000000T0000Z-080328T0200Z/ SOUTHWEST CARBON-NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE- PLATTE-CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW... GARRETT...BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY... CHEYENNE...PINE BLUFFS 811 PM MDT THU MAR 27 2008 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. THE STRONG WEST WINDS BEGAN TO SLOWLY DECREASE AFTER 745 PM. THUS...THE NATIONAL WEATHER SERVICE HAS ALLOWED THE HIGH WIND WARNING TO EXPIRE AT 8 PM MDT. WEST WINDS WILL STILL BLOW AT 25 TO 35 MPH WITH GUSTS AROUND 50 MPH UNTIL ABOUT 10 PM BEFORE DECREASING TO 15 TO 30 MPH BY MIDNIGHT. $$ NEZ019-020-054-280315- /O.EXP.KCYS.WI.Y.0009.000000T0000Z-080328T0200Z/ SCOTTS BLUFF-BANNER-KIMBALL- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... KIMBALL 811 PM MDT THU MAR 27 2008 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. STRONG NORTHWEST WINDS OVER THE SOUTHWESTERN PART OF THE NEBRASKA PANHANDLE WILL SLOWLY DECREASE THE REST OF THIS EVENING. BY 10 PM MDT...SPEEDS WILL BE DOWN TO 15 TO 30 MPH AND BY MIDNIGHT THEY WILL BE 10 TO 20 MPH. $$ JLH
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Mar 27, 9:42 AM MDT, 4 hours 44 minutes earlier.
Area forecast discussion, Mar 27, 9:42 AM MDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 942 AM MDT THU MAR 27 2008 .DISCUSSION...THE LIGHT SNOW THAT FELL OVER OVER THE CWA SINCE THE EARLY MORNING IS WINDING DOWN AS OF 15Z. THE ONLY PLACES STILL SNOWING AT THAT TIME WERE KSNY KLAR AND THE SOUTHERN LARAMIE RANGE. THE FORCING SHOULD CONTINUE TO WEAKEN THROUGH MIDDAY. THE SURFACE LOW CURRENTLY OVER THE SOUTHERN PLAINS WILL MOVE SLOWLY AWAY...THE MID LEVEL CONVERGENCE WEAKENS AND THE RIGHT ENTRANCE REGION OF THE 300 MB JET ALSO WEAKENS. ATTENTION THEN TURNS JUST UPSTREAM WHERE ANOTHER SHORTWAVE TROUGH WAS MOVING INTO CENTRAL WYOMING. THE FEATURE WILL MOVE EAST AND EXIT THE CWA THIS EVENING. ITS ASSOCIATED SURFACE FRONT WILL MOVE ACROSS THE CWA DURING THE AFTERNOON AND AT 14Z THE 3 HOURLY SURFACE PRESSURE RISES BEHIND THE FRONT WERE NEAR 4 MB. WITH THE PASSAGE OF THE FRONT THE WINDS WILL INCREASE AND THE LOW LEVELS WILL DRY OUT. THE QUESTION WILL BE AMOUNT OF SHOWER ACTIVITY THIS AFTERNOON WITRH THE PASSAGE OF THE SHORTWAVE TORUGH AND FRONT. FOR NOW HAVE INCREASED POPS INTO THE SCATTERED CATEGORY AND ADDED ISOLATED THUNDER TO THE PANHANDLE. LAPSE RATES STEEPEN AHEAD OF THE FRONT OVER THAT PART OF THE CWA. IN A RECENT FORECAST HAVE MADE THOSE CHANGES AS WELL AS LOWERING EXPECTED HIGH TEMPERATURES FOR THE AFTERNOON. && .PREVIOUS DISCUSSION.../ISSUED AT 230 AM MDT THU MAR 27 2008/ SHORT TERM...WESTERLY FLOW WILL OCCUR ALOFT TODAY WITH A RATHER STRONG DISTURBANCE MOVING ACROSS THE CWA THIS AFTERNOON AND EVENING...ON THE HEELS OF THE DISTURBANCE NOW MOVING INTO THE NEB PANHANDLE. SOME LOW AND MID LEVEL MOISTURE IS PRESENT WITH THE DISTURBANCE AND THIS WILL RESULT IN SCATTERED SNOW SHOWERS ACROSS THE WEST AND NORTH PORTIONS OF THE CWA THIS MORNING. THIS AFTERNOON THE SNOW SHOWERS WILL SPREAD EAST INTO THE NEBRASKA PANHANDLE...CHANGE TO RAIN AND BECOME LESS NUMEROUS. ISOLATED SNOW SHOWERS WILL OCCUR THIS EVENING...MAINLY NORTH OF A LINE FROM DOUGLAS TO ALLIANCE AND ALSO IN THE SOUTHERN MOUNTAINS. HIGH TEMPERATURES WILL ALSO BE ABOUT 15 DEGREES COOLER TODAY...DUE TO LAST NIGHTS COLD FRONT PASSAGE. FRIDAY WILL BE SLIGHTLY WARMER AND DRY AS WESTERLY FLOW CONTINUES ALOFT AND AN UPPER LOW MOVES INTO THE PAC NW. SW WINDS WILL INCREASE FRIDAY NIGHT AS THE UPPER LOW MOVES INLAND...AND WIND HIGHLIGHTS ARE LIKELY TO BE NEEDED FOR LATE FRI/EARLY SAT. HIGH TEMPERATURES WILL BE A FEW DEGREES BELOW NORMAL TODAY...THEN RECOVER TO AROUND NORMAL ON FRIDAY. LONG TERM...SATURDAY THROUGH THURSDAY...FINALLY SOME LONG TERM CONGRUITY AMONG MODELS IS PRESENT WITH THE 00Z RUNS. FAIRLY CERTAIN A COLD FRONT WILL SWEEP THROUGH THE REGION ON SATURDAY AFTERNOON/EVENING...WHICH WILL SET UP A COMPLEX TEMPERATURE PROFILE WITH COOLER TEMPS SPREADING IN FROM THE WEST. SATURDAY STILL LOOKS TO BE WARM AND DRY AHEAD OF THE FRONT...EXCEPT FOR THE MOUNTAINS OF COURSE. A BROAD TROUGH WILL LINGER THROUGH EARLY NEXT WEEK WITH COOL AND UNSETTLED WEATHER. LACK OF SURFACE PRESSURE SYSTEMS HINTS AT A FAIRLY BENIGN PERIOD UNDER THIS TROUGH. UNCERTAINTY CREEPS IN BY SUNDAY AS THE GFS KEEPS THE TROUGH IN ROUGHLY THE SAME POSITION WHILE THE ECMWF FLATTENS THE FLOW AND RECEDES THE COLD AIR TO THE NORTH. HAVE KEPT CLOSE TO CLIMATOLOGY THROUGH THIS PERIOD. HEIGHTS REBUILD IN BOTH MODELS BY TUESDAY...SO MIDWEEK SHOULD BE QUITE WARM. ANOTHER TROUGH AND FROPA IS PROGGED FOR LATE WEDNESDAY OR EARLY THURSDAY...SO HAVE COOLED HIGHS AND INTRODUCED SLIGHT CHANCE POPS. && .AVIATION...MVFR AND EVEN IFR CEILINGS WILL GRADUALLY LIFT OVER THE EAST PART OF THE CWA THROUGH EARLY AFTERNOON. MVFR CEILINGS WILL SPREAD BACK OVER THE CWA FROM WEST TO EAST THIS AFTERNOON IN SHOWERS. IN THE PANHANDLE THERE WILL BE A FEW THUNDERSTORMS. WEST WINDS GUSTING TO 40 KTS WILL ALSO SPREAD FROM WEST TO EAST OVER MUCH OF THE CWA THIS AFTERNOON. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && WEILAND
Hazardous weather outlook, Mar 27, 1:12 PM MDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 112 PM MDT THU MAR 27 2008 WYZ059>070-281130- CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN- CHEYENNE FOOTHILLS-PINE BLUFFS- 112 PM MDT THU MAR 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...REST OF TODAY AND TONIGHT WEST WINDS WITH GUSTS UP TO 55 MPH WILL BLOW ACROSS SOUTH CENTRAL INTO SOUTHEAST WYOMING THROUGH EARLY THIS EVENING. MOTORISTS SHOULD USE CAUTION...ESPECIALLY IF DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES. THERE WILL ALSO BE SOME SNOW SHOWERS MAINLY IN THE MOUNTAINS INTO THIS EVENING...WITH LOCAL SNOWFALL AROUND AN INCH OR TWO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY GUSTY WINDS TO 55 MPH ARE POSSIBLE LATE FRIDAY NIGHT INTO SATURDAY ACROSS MAINLY CARBON AND ALBANY COUNTIES. THERE IS ALSO A CHANCE OF ACCUMULATING SNOW MAINLY ON SUNDAY INTO SUNDAY NIGHT ACROSS MUCH OF THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-019>021-054-055-281130- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- 112 PM MDT THU MAR 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...REST OF TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF ACCUMULATING SNOW MAINLY ON SUNDAY NIGHT ACROSS MUCH OF THE PANHANDLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE SOWKO
In the hours before
Special weather statement, Mar 27, 1:09 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 109 PM MDT THU MAR 27 2008 WYZ059-061>067-069-280100- CONVERSE-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE- CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...RAWLINS...HANNA... MEDICINE BOW...CENTENNIAL...GARRETT...LARAMIE...BUFORD... HORSE CREEK...WHEATLAND...GUERNSEY...CHEYENNE 109 PM MDT THU MAR 27 2008 ...STRONG WINDS WILL CONTINUE ACROSS MUCH OF SOUTHEAST WYOMING THROUGH THE EARLY EVENING... A COLD FRONT HAS MOVED THROUGH CENTRAL WYOMING SINCE NOON. THE FRONT WILL CONTINUE TO MOVE EAST AND ACROSS SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE THROUGH THE EVENING. WEST WINDS WILL GUST AS HIGH AS 55 MPH BEHIND THE FRONT IN SOUTHEAST WYOMING THROUGH THE EARLY EVENING. SHORTLY BEFORE 1 PM...THE WINDS AT THE RAWLINS AIRPORT GUSTED TO 59 MPH...WITH OTHER LOCATIONS IN CARBON COUNTY RECORDING GUSTS BETWEEN 45 AND 55 MPH. TRAVELERS AND THOSE WITH OUTDOOR INTERESTS IN SOUTHEAST WYOMING THROUGH THIS EVENING SHOULD BE AWARE OF THE STRONG WINDS AND SUDDEN GUSTS. THOSE TRAVELING WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES WILL BE ESPECIALLY VULNERABLE TO THE STRONG WINDS. WEILAND
Local storm report, Mar 27, 2:00 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
200 PM MDT THU MAR 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM NON-TSTM WND GST RAWLINS 41.78N 107.23W
03/27/2008 M61 MPH CARBON WY ASOS
0152 PM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
03/27/2008 M61 MPH PLATTE WY DEPT OF HIGHWAYS
&&
DDEALNearby
High Wind Warnings in Wyoming, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.